# SDR WTAA950298

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Birdstrike
- Location: Fus Nose Sect
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STRIKE REPORTED ON NOSE SECTION OF AIRCRAFT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
